# SDR SWAA2021051219196

- Difficulty date: September 9, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,500 hours, 18,082 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CLOSURE ANGLE AT THE FUSELAGE TO VERTICAL STABILIZER INTERFACE HAS AREAS OF CHAFFING ON OUTBOARD SIDE STA 1010 TO 1016 / REMOVED AND REPLACED RIGHT FWD SKATE ANGLE PER SRM 51-40-02
